• question-icon

    Suggest treatment for increased heart rate, uneasiness and lack of energy

default
Posted on Tue, 1 Aug 2017 in Heart Rate and Rhythm Disorders
Question: Hi I have af and I take beta blockers for it. I have a severe case of the flu and my heart rate is sitting on 136 for the last two days. I am feeling really ordinary. I have been to the doctor. I am on steroids, two different antibiotics and codene for a severe cough. My phlegm is still dark green even though the temperature has gone most of the time I feel really unwell and have absolutely no energy what should I do?
doctor
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Your heart rate is high and it needs to be brought down.

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I would like to tell you that your uneasiness and lack of energy is due to two reasons

1. AF with fast heart rate
2. As you are on two antibiotics

Your heart rate is high and it needs to be brought down. As you are already taking beta blocker so probably you need to add another group of drug like calcium channel blockers to control heart rate.

Also I would like to suggest to get an ECG done. It's advisable that you should personally consult your cardiologist for additional medicine for rate control.

Don't worry just keep yourself well hydrated and you will feel better once your flu subside as fatigue and malaise are common association of flu. And most importantly you need to take proper bed rest for a couple of days.

Hope to have been helpful.

Kind regards
Dr Bhanu partap


Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2988 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Malaise

doctor1 MD

Hello, Since Monday i have been feeling sick, have a sore lower back, feel dizzy a lot of the time and have been crying a lot for no reason. I am...

doctor1 MD

Hi, I am 43 female with prolactinomia (removed) SVT and hyatus hernia on half inderal 80 mg, omperazole 40mg and caberogoline 0. 5mg, i do suffer...

doctor1 MD

I have been feeling sick for a while now. It happens mostly when i am driving or in the car, but i have never been car sick ever in my life. I feel...

doctor1 MD

Hello, i just got into bed and i am sitting half up (head propped up on pillows). I have been feeling sick for a few hours, but havent actually...

doctor1 MD

Hello again doctor, I am having to write to you again due to a symptom that is bothering me from a week. I again had throat infection due to cool...

doctor1 MD

Can my symptoms be chemical burn on skin? I have itching bumps on legs and arms after swimming in pool inMexico ( walls of pool were being scrubbed...

doctor1 MD

My daughter is 16 years old and since yesterday she presented with very high fever , abdominal pain and very painful muscles. Today her fever...

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2